Rocky Mountain Journal of Mathematics

$(0,3)$ interpolation on the zeros of $\pi_n(x)$

M.R. Akhlaghi, A.M. Chak, and A. Sharma

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 19, Number 1 (1989), 9-22.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250125941

Digital Object Identifier
doi:10.1216/RMJ-1989-19-1-9

Mathematical Reviews number (MathSciNet)
MR1016155

Zentralblatt MATH identifier
0694.41003

Citation

Akhlaghi, M.R.; Chak, A.M.; Sharma, A. $(0,3)$ interpolation on the zeros of $\pi_n(x)$. Rocky Mountain J. Math. 19 (1989), no. 1, 9--22. doi:10.1216/RMJ-1989-19-1-9. https://projecteuclid.org/euclid.rmjm/1250125941


Export citation